MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO® I.V. CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

SMITHS MEDICAL ASD, INC. JELCO® I.V. CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number 308000
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that a smiths medical catheter is dull.No further information provided.No patient injury resulted.
 
Additional Manufacturer Narrative
50 unused 22x1 protectiv plus wing 3080 assemblies were returned for examination.Initial visual examination of the samples did not indicate any abnormalities that could cause the complaint.A total of 20 of samples were further evaluated per smiths standard test method for advancement and were found to be acceptable.

Brand Name
JELCO® I.V. CATHETERS
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7715989
Report Number3012307300-2018-02852
Device Sequence Number995595
Product Code FOZ
UDI-Device Identifier10351688071330
UDI-Public10351688071330
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K990236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/09/2017
Device Catalogue Number308000
Device Lot Number3509991
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1